MathSciNet Relay Station
MathSciNet bibliographic data
MR2784337 46B45 (40C05 47B07 47B37 47H08)
Kara, Emrah Evren; Başarir, Metin On compact operators and some Euler $B^{(m)}$-difference sequence spaces. J. Math. Anal. Appl. 379 (2011), no. 2, 499–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement